# SDR FDEA201207142576

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5381206720001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT FITTING 10 INCHES BELOW SEAT TRACK 4R AT FR 48 HAS A CRACK THROUGH THE INBD LUG.  R & R SEAT TRACK SUPPORT FITTING IAW FSRM 51-72-10, PG 1-3.
